Alert archive / Kansas / Flash Flood Warnings in 2007

Flash Flood Warning 79, NWS Wichita, KS

July 4, 2007Butler County, Kansas

NWS Wichita, KS issued this flash flood warning at Jul 4, 2007, 7:23 PM CDT for Butler County, Kansas. It was in force for 4 hr. 5 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Jul 4, 2007, 7:23 PM CDT (00:23 UTC)
Expired
Jul 4, 2007, 11:30 PM CDT
In force
4 hr
Issued by
NWS Wichita, KS
Area
Whole counties

County Butler County, KS

The radar

The Wichita radar (KICT), 55 km from the middle of the area, began a volume at 00:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 4, 7:31 PM CDTHEAVY RAIN 2El Dorado, KSTWO INCHES OF RAIN REPORTED IN A HALF HOUR.
Jul 4, 7:51 PM CDTFLASH FLOODEl Dorado, KS1ST AND MAIN STREET FLOODING.
Jul 4, 7:54 PM CDTFLASH FLOODEl Dorado, KSFLOODING INTO SOME BUSINESSES AT 1ST AND MAIN.
Jul 4, 7:57 PM CDTHEAVY RAIN 0.74Augusta, KSTHIS PRECIP ACCURED IN THE LAST 15 MINUTES.
Jul 4, 9:05 PM CDTFLASH FLOODEl Dorado, KSHWY 77 CLOSED DUE TO FLOODING JUST SOUTH OF TURNPIKE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Lamont, OK (KLMN), launched 00:00Z, 0.4 hours before the alert went out and 141 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lamont, OK at 00:00Z on 2007-07-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1411 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lamont, OK at 00:00Z on 2007-07-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 8 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1411 J/kg
Mixed-layer CIN
-10 J/kg
Mixed-layer LCL
1577 m above ground
0-6 km bulk shear
11 kt
0-1 km storm-relative helicity
8 m²/s²
0-3 km storm-relative helicity
20 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KICT 050024
FFWICT
KSC015-050430-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE WICHITA KS
723 PM CDT WED JUL 4 2007

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  BUTLER COUNTY IN SOUTH CENTRAL KANSAS.

* UNTIL 1130 PM CDT.

* AT 720 PM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED FLASH 
FLOODING OCCURRING IN THE TOWN OF EL DORADO WITH STRANDED VEHICLES. 
AN ADDITIONAL ONE TO TWO INCHES OF RAINFALL WILL BE POSSIBLE OVER 
THE NEXT TWO HOURS.

* LOCATIONS WITHIN THE WARNING INCLUDE...
  AUGUSTA...BENTON...CASSODAY...EL DORADO...LEON...POTWIN...
  ROSALIA...TOWANDA...EL DORADO LAKE.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF URBAN
AREAS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...RURAL COUNTRY ROADS
AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW LYING
AREAS ARE SUBJECT TO FLOODING.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.

LAT...LON 3764 9712 3760 9659 3806 9656 3805 9712

$$

LAWSON
2 follow-up statements
000 
WGUS73 KICT 050119
FFSICT

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
817 PM CDT WED JUL 4 2007

KSC015-050430-
BUTLER KS-
817 PM CDT WED JUL 4 2007

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1130 PM CDT FOR
BUTLER COUNTY...

AT 812 PM CDT...LOCAL LAW ENFORCEMENT OFFICIALS CONTINUED TO REPORT 
FLOODING ACROSS EL DORADO. IT IS ALSO POSSIBLE THAT SOME FLOODING 
COULD BE OCCURRING IN THE AUGUSTA AREA DUE TO RECENT HEAVY RAINFALL.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND
UNDERPASSES...AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

LAT...LON 3764 9712 3760 9659 3806 9656 3805 9712

$$

LAWSON
000 
WGUS73 KICT 050335
FFSICT

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
1035 PM CDT WED JUL 4 2007

KSC015-050345-
BUTLER KS-
1035 PM CDT WED JUL 4 2007

...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR BUTLER COUNTY...

EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO
RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...
PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.

LAT...LON 3764 9712 3760 9659 3806 9656 3805 9712

$$

KETCHAM

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this flash flood warning went out at Jul 4, 6:31 PM CDT, 52 minutes earlier.

Area forecast discussion, Jul 4, 6:31 PM CDT, 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WICHITA KS
631 PM CDT WED JUL 4 2007

.UPDATE...

.AVIATION:
FOR 00Z TAFS:
CONVECTION ALONG SOUTHWARD MOVING COLD FRONTAL BOUNDARY WILL
AFFECT MOST TAF SITES THIS EVENING. SO WILL GO WITH VCTS IN MOST
LOCATIONS...BUT WILL ALSO INCLUDE SOME TEMPO GROUPS UNTIL 03Z/THU
ESPECIALLY NEAR KICT/KHUT AND KSLN. OUTFLOW BOUNDARIES FROM
VARIOUS TSRA COULD ALSO CAUSE SOME GUSTY WINDS NEAR KICT AND KHUT
SO WILL INSERT SOME VARIABLE WINDS AS WELL. EXPECT MOST OF THE
CONVECTION TO REDUCE IN AREAL COVERAGE AND BE DIURNALLY DRIVEN
EXCEPT POSSIBLY TO THE WEST OF KICT WHERE MESOSCALE CONVECTIVELY
INDUCED VORT MAX (MCV) COULD AID IN KEEPING TSRA GOING SOUTHWARD
INTO THE PANHANDLE OF OK UNTIL AFTER 06Z/THU.

COULD SEE SOME MVFR CEILINGS DUE TO MOIST LOW LEVELS AND LIGHT
WINDS...ESPECIALLY OVER SOUTHERN KS.

KETCHAM

&&

.PREV DISCUSSION... /ISSUED 206 PM CDT WED JUL 4 2007/

DISCUSSION...

MAIN FORECAST CONCERNS ARE STRONG THUNDERSTORM POTENTIAL INTO THIS
EVENING...INCLUDING LOCALLY HEAVY RAINFALL.

TONIGHT:
AS OF 19Z...WEAK FRONT WAS DRAPED FROM NORTHEASTERN THRU SOUTH
CENTRAL KS INTO SOUTHWESTERN KS. MCV CIRCULATION IS EVIDENT IN
CENTRAL KS. ATMOSPHERE ALREADY BECOMING STRONGLY UNSTABLE WITH
MLCAPES OF 2000-3000 J/KG ALONG/SOUTH OF FRONT. WITH UNCAPPED
AIRMASS...STORMS HAVE ALREADY ERUPTED ESPECIALLY ALONG WEAK FRONT
AND NEAR MCV. EXPECTATIONS ARE THAT THE MCV WILL DROP VERY SLOWLY
SOUTHWARD TONIGHT (VIA WEAK NORTHERLY FLOW ALOFT). MCV TRACK WILL BE
RIGHT TOWARD DCAPE BULLSEYE (<1500 J/KG) OVER SOUTH CENTRAL
KS/NORTHWEST OK. THIS SHOULD AIDE IN COLD POOL GENERATION POTENTIAL
IN SOUTH CENTRAL KS LATE THIS PM/EVE. WILL CARRY LIKELY T-STORM
CHANCES THERE...WITH CHANCE POPS ELSEWHERE. STRONG INSTABILITY/WEAK
SHEAR/HIGH PRECIPITABLE WATER AIRMASS SHOULD YIELD SCATTERED
STRONG-SEVERE STORMS IN OUR AREA INTO EARLY EVE...WITH LOCALIZED
TORRENTIAL RAINFALL POSSIBLE GIVEN VERY SLOW...ERRATIC STORM MOTION.
STORMS (POSSIBLE MCS) MAY CONTINUE OVERNIGHT IN VICINITY OF
MCV...ALTHOUGH INTENSITY SHOULD DIMINISH AFTER ABOUT 03Z WITH LACK
OF A LOW-LEVEL JET.

THURSDAY-FRIDAY:
NORTHERLY FLOW ALOFT SHOULD ALLOW MCV TO MOVE SOUTH-SOUTHWESTWARD
INTO THE TEXAS PANHANDLE/WESTERN OK THURSDAY. THE FRONTAL BOUNDARY
LOOKS TO BECOME VERY DIFFUSE OR WASH OUT VIA MODEL DATA OVER OUR FAR
SOUTHERN-MOST COUNTIES AS 850 FLOW TURNS NORTHEASTERLY. THEREFORE
PRECIPTATION CHANCES LOOK MUCH LESSER THURSDAY (15-25%) IN OUR
SOUTHERN-MOST COUNTIES. WITH 850 HIGH CENTER ACROSS CENTRAL/EASTERN
KS THURS NIGHT THROUGH FRIDAY...WILL KEEP THESE PERIODS DRY. HIGHS
LOOK TO BE SLIGHTLY BELOW SEASONAL VALUES...EXCEPT FOR CENTRAL KS.

SATURDAY-WEDNESDAY:
MEDIUM RANGE MODELS SHOW THE UPPER PATTERN DEAMPLIFYING DURING THIS
TIME PERIOD...BUT DIFFER SIGNIFICANTLY WITH REGARD TO
TIMING/PLACEMENT OF UPPER TROFFING IN THE NORTHERN BRANCH OF JET
STREAM...AND WITH REGARD TO EVOLUTION OF SUBTROPICAL UPPER SHEAR
AXIS IN THE VICINITY OF THE SOUTHERN PLAINS. THIS LEADS TO CONTINUED
LOW CONFIDENCE. UPPER SHEAR AXIS COULD STILL BE IN VICINITY OF OK
SUN-WED...AND MAY IMPACT OUR SOUTHERN COUNTIES. GFS/ECMWF TEND TO
SUGGEST A COLD FRONT MAY APPROACH THE KS REGION SOMETIME TUES-WED
BUT DIFFER ON TIMING. DEEP MOISTURE SHOULD BE AVAILABLE. BEST BET AT
THIS JUNCTURE IS TO START WITH SLIGHT CHANCE T-STORMS IN THE
SOUTHERN COUNTIES MON AND SPREAD THEM NORTHWARD INTO TUES/WED.
TEMPERATURES TO START NEAR NORMAL SUNDAY...THEN TREND THEM DOWN TO
SLIGHTLY BELOW NORMAL BY MIDWEEK WITH POSSIBLE FRONT COMING IN.

JMC

AVIATION...
18Z TAFS...ANTICIPATING SCATTERED THUNDERSTORMS TO FORM BY EARLY TO
MID-AFTERNOON ACROSS PORTIONS OF CENTRAL AND SOUTH-CENTRAL
KANSAS...AS A WEAK COLD FRONT OOZES SOUTH...ALONG WITH A MID-LEVEL
MESOSCALE CONVECTIVE VORTEX (MCV)...LEFT OVER FROM LAST NIGHTS
THUNDERSTORM ACTIVITY. NOT COMPLETELY CERTAIN ON THUNDERSTORM
COVERAGE...SO WENT WITH VCTS WORDING FOR NOW. GIVEN ANTICIPATED DUE
SOUTH/SOUTHEAST TRACK OF MCV...THINKING HIGHER THUNDERSTORM COVERAGE
MAY BE OVER CENTRAL AND SOUTH-CENTRAL KANSAS. FOR THE MOST
PART...THUNDERSTORMS SHOULD DECREASE IN AREAL COVERAGE AND INTENSITY
AFTER DARK...AND SHIFT TO EXTREME SOUTHERN KANSAS/NORTHERN OKLAHOMA.
POSSIBLY SOME MVFR VISIBILITIES LATE TONIGHT...DUE TO LIGHT WINDS
AND MOIST LOW-LEVELS.

KLEINSASSER

&&

.PRELIMINARY POINT TEMPS/POPS...
WICHITA-KICT    69  89  67  89 /  60  20  20  10
HUTCHINSON      68  90  67  91 /  60  10  10   0
NEWTON          69  89  67  90 /  60  10  10   0
ELDORADO        69  88  67  88 /  60  20  20  10
WINFIELD-KWLD   70  88  67  88 /  60  20  20  10
RUSSELL         65  92  66  93 /  30  10  10   0
GREAT BEND      65  91  66  93 /  40  10  10   0
SALINA          66  91  67  92 /  30  10  10   0
MCPHERSON       67  90  67  91 /  50  10  10   0
COFFEYVILLE     69  88  67  89 /  50  30  30  10
CHANUTE         69  87  67  89 /  60  20  20  10
IOLA            69  87  67  88 /  60  20  20  10
PARSONS-KPPF    69  87  67  89 /  60  20  20  10

&&

.ICT WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Jul 4, 2:50 PM CDT, 4 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WICHITA KS
250 PM CDT WED JUL 4 2007

KSZ032-033-047>053-067>072-082-083-091>096-098>100-052100-
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE-
RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER-
SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE-
250 PM CDT WED JUL 4 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS...
SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

MAJOR RIVER FLOODING WILL CONTINUE ON PART OF THE VERDIGRIS AND
NEOSHO RIVERS IN SOUTHEAST KANSAS. PLEASE REFER TO THE LATEST
RIVER FLOOD STATEMENTS FOR DETAILS.

SCATTERED THUNDERSTORMS WILL AFFECT CENTRAL...SOUTH-CENTRAL AND
SOUTHEAST KANSAS INTO THE EVENING HOURS. A FEW STORMS MAY BE
SEVERE...CAPABLE OF PRODUCING QUARTER SIZE HAIL AND WINDS TO 60
MPH...ALONG WITH LOCALLY VERY HEAVY RAIN. HOWEVER...A GOOD
MAJORITY OF THE ACTIVITY WILL LIKELY REMAIN BELOW SEVERE LEVELS.
THE SEVERE THREAT SHOULD DIMINISH AFTER SUNSET...BUT LOCALLY HEAVY
RAINFALL MAY CONTINUE TO BE A THREAT INTO THE OVERNIGHT HOURS
ACROSS PORTIONS OF SOUTH-CENTRAL AND SOUTHEAST KANSAS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

RIVER FLOODING WILL CONTINUE ON PARTS OF THE VERDIGRIS AND NEOSHO
RIVERS THROUGH SATURDAY. PLEASE REFER TO THE LATEST RIVER FLOOD
STATEMENTS FOR DETAILS.

A FEW THUNDERSTORMS ARE POSSIBLE THURSDAY OVER SOUTH-CENTRAL AND
SOUTHEAST KANSAS...AND MAY BE CAPABLE OF 40 TO 50 MPH WINDS AND
VERY HEAVY RAINS.

THERE IS A SLIGHT CHANCE OF THUNDERSTORMS FOR ALL AREAS FROM
SUNDAY NIGHT THROUGH TUESDAY.

.SPOTTER INFORMATION STATEMENT...

A FEW STORM SPOTTERS MAY BE NEEDED THROUGH ABOUT SUNSET THIS
EVENING.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR
WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP

EPS/ADK

In the hours before

Special weather statement, Jul 4, 6:15 PM CDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
615 PM CDT WED JUL 4 2007

KSZ091-042345-
HARPER-
615 PM CDT WED JUL 4 2007

...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT
WEATHER ALERT FOR HARPER COUNTY...

AT 614 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR
INDICATED THAT THUNDERSTORMS WERE RAPIDLY DEVELOPING 5 MILES WEST OF
ARGONIA...OR 12 MILES NORTHEAST OF ANTHONY...AND MOVING EAST AT 5
MPH.

PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH
THESE STORMS.

BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.

LAWSON
Local storm report, Jul 4, 6:22 PM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
622 PM CDT WED JUL 04 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0614 PM     HEAVY RAIN       2 S SEDGWICK            37.89N 97.43W
07/04/2007  M0.75 INCH       SEDGWICK           KS   TRAINED SPOTTER

            OBSERVER REPORTED 0.75 INCHES OF PRECIPITATION IN 30
            MINUTES.

&&

BRW
Local storm report, Jul 4, 6:38 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
638 PM CDT WED JUL 04 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0629 PM     TSTM WND GST     HUTCHINSON              38.07N 97.91W
07/04/2007  M64.00 MPH       RENO               KS   OFFICIAL NWS OBS

&&

BDK
Special weather statement, Jul 4, 6:56 PM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
656 PM CDT WED JUL 4 2007

KSZ069-050030-
BUTLER-
656 PM CDT WED JUL 4 2007

...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT
WEATHER ALERT FOR BUTLER COUNTY...

AT 654 PM CDT...SATELLITE IMAGERY AND NATIONAL WEATHER SERVICE
DOPPLER RADAR INDICATED THAT THUNDERSTORMS WERE RAPIDLY DEVELOPING
NEAR EL DORADO...AND MOVING EAST AT 10 MPH.

PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH
THESE STORMS.

BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.

LAWSON
Local storm report, Jul 4, 7:06 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
706 PM CDT WED JUL 04 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0704 PM     HEAVY RAIN       MOUNDRIDGE              38.20N 97.52W
07/04/2007  M2.60 INCH       MCPHERSON          KS   TRAINED SPOTTER

            OBSERVER REPORTING 2.60 INCHES OF RAIN SINCE 6 PM.

&&

BRW
Local storm report, Jul 4, 7:20 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
720 PM CDT WED JUL 04 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0720 PM     FLASH FLOOD      EL DORADO               37.82N 96.86W
07/04/2007                   BUTLER             KS   LAW ENFORCEMENT

            LAW ENFORCEMENT REPORT A VEHICLE RESCUE AT THE
            INTERESTION OF 1ST AND VINE STREET.

&&

BRW

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 4, 10:02 PM CDTFlash Flood WarningICTSumner5 hr
Jul 5, 10:20 AM CDTRiver Flood WarningICTSumner10 hr

Nearby

Flash Flood Warnings in Kansas, 2007Every flash flood warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.